# SDR ASAA2020021843201

- Difficulty date: February 14, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,832 hours, 7,415 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ILLUMINATED WHEN ATTEMPTING START AFTER LANDING 2ND TRY SUCCESSFUL. GROUNDED - YES. APU STARTS NORMAL NO FAULTS NOTED.
